# SDR CALA9801174

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445101472
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE A-HYDRAULIC SYSTEM WAS LOST WHILE EN ROUTE.  THE A-SYSTEM PUMPS WERE TURNED OFF AND THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE AT A-HYDRAULIC SYSTEM MODULE LEAKING.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
